A new type of solutions for a singularly perturbed elliptic Neumann problem.
Revista matemática iberoamericana, Tome 23 (2007) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{RMI_2007_2007_1_a39,
author = {Li, G. and Peng, S. and Yan, S.},
title = {A new type of solutions for a singularly perturbed elliptic {Neumann} problem.},
journal = {Revista matem\'atica iberoamericana},
pages = {1039-1066},
year = {2007},
volume = {23},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RMI_2007_2007_1_a39/}
}
TY - JOUR AU - Li, G. AU - Peng, S. AU - Yan, S. TI - A new type of solutions for a singularly perturbed elliptic Neumann problem. JO - Revista matemática iberoamericana PY - 2007 SP - 1039 EP - 1066 VL - 23 IS - 3 UR - http://geodesic.mathdoc.fr/item/RMI_2007_2007_1_a39/ LA - en ID - RMI_2007_2007_1_a39 ER -
Li, G.; Peng, S.; Yan, S. A new type of solutions for a singularly perturbed elliptic Neumann problem.. Revista matemática iberoamericana, Tome 23 (2007) no. 3. http://geodesic.mathdoc.fr/item/RMI_2007_2007_1_a39/